# SDR MALA964837

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3027 - ON CLIMB-OUT FROM GPS, THE NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR RETRACTION.  ALL OTHER INDICATIONS WERE NORMAL.  THE LIGHT ALSO FAILED TO ILLUMINATE ON APPROACH TO MSP.  MAINTENANCE REPLACED THE LEFT UP POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
